# SDR HALA2010030800099

- Difficulty date: March 8, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 90,998 hours, 17,497 cycles
- System (JASC): 2300 · Communications System
- Part: Acars
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - HF DATA LINK LOST DISPLAYED ON EICAS (NR 1 HF USED IN DATA).  FOLLOWED FIM PROCEDURES 23-22-00/101 FIG 103.  ACARS COMMUNICATION PROBLEM.  SYSTEM INDICATIONS/OPERATION NORMAL.
